# SDR AALA202407248539

- Difficulty date: July 23, 2024
- Submitted: July 24, 2024
- Operation: Air carrier
- Aircraft: N910NN
- Make and model: Boeing 737823
- Aircraft serial: 31160
- Aircraft time: 34,831 hours, 15,114 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Lanyard
- Condition: Misinstalled
- Location: L1 Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: L1 DOOR SLIDE HAS PULLED OUT OF PACK. REINSTALLED L1 DOOR SLIDE GIRT BAR LANYARD. PER MM 25-66-01.
